# SDR USAA2012122600001

- Difficulty date: December 23, 2012
- Submitted: December 26, 2012
- Operation: Air carrier
- Aircraft: N829AW
- Make and model: Airbus A319-132
- Aircraft serial: 1563
- Aircraft time: 39,355 hours, 15,979 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Part number: C130438A04
- Part serial: Q00194007423
- Condition: Faulty
- Location: Nr 1
- Part time: 31,004 hours, 12,929 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: H

## Discrepancy

CREW REPORTED, STARTED DESCENT INTO PHX MANAGED.  STARTED DOWN AND REVERSED STARTED CLIMBING AT 2,800 FT. TRIED V/S DIDN'T HELP.  A/P OFF.  TRIED TO LOWER NOSE AND COULDN'T.  PULLED POWER BACK, GOT DOWN AFTER REVERSED CLIMB.  HAND FLEW FOR APPROXIMATELY 5 MINUTES.  TRIED A/P AND A/T AND THEY WORKED REMAINDER FOR FLIGHT.  A/C CLIMBED 900 FT BEFORE WE COULD STOP.  MAINTENANCE WAS UNABLE TO DUPLICATE ON GROUND.  PERFORMED ELAC TEST PER 27-93-00-701-001 AND SEC TEST PER 27-94-00-701-001/002A.  NO DISCREPANCIES NOTED DURING EITHER TEST.  REPLACED NR 1 FMGC PER 22-83-34.  C/W AUTOLAND TEST 22-97-00.  ALSO, PER ENGINEERING AND MOC REQUEST, BOTH FAC'S WERE REPLACED PER 22-66-34.  TEST FLIGHT SATISFACTORY.
